# SDR CA071030011

- Difficulty date: October 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 431 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Diaphragm
- Condition: Leaking
- Location: Fuel Pump
- Part time: 797 hours
- Component: Fuel Pump, Lyc
- Component part number: LW15473
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, ENGINEER DISCOVERED OIL LEAKAGE FROM VENT. SUSPECT DAMAGED DIAPHRAGM. (TC NR 20071030011)
